# SDR TRAX200800174

- Difficulty date: January 31, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 395
- Aircraft time: 28,998 hours, 33,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP ARM OF RT INBOARD FLAP FOUND WITH 4 OMEGA BRACKET CRACKED.
